About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 636802, 8 pages
http://dx.doi.org/10.1155/2013/636802
Research Article

The Modified Trial Equation Method for Fractional Wave Equation and Time Fractional Generalized Burgers Equation

1Department of Mathematics, Faculty of Science, Firat University, 23100 Elazig, Turkey
2Department of Computer Engineering, Faculty of Engineering, University of Tunceli, 62100 Tunceli, Turkey
3Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 24 May 2013; Revised 15 July 2013; Accepted 15 July 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Hasan Bulut et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. H. Bulut, H. M. Baskonus, and S. Tuluce, “The solution of wave equations by Sumudu transform method,” Journal of Advanced Research in Applied Mathematics, vol. 4, no. 3, pp. 66–72, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Bulut, H. M. Baskonus, and S. Tuluce, “Homotopy perturbation Sumudu transform for heat equations,” Mathematics in Engineering, Science and Aerospace, vol. 4, no. 1, pp. 49–60, 2013.
  6. M. Safari, D. D. Ganji, and M. Moslemi, “Application of He's variational iteration method and Adomian's decomposition method to the fractional KdV-Burgers-Kuramoto equation,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2091–2097, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Song and H. Zhang, “Solving the fractional BBM-Burgers equation using the homotopy analysis method,” Chaos, Solitons & Fractals, vol. 40, no. 4, pp. 1616–1622, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Abbasbandy and A. Shirzadi, “Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems,” Numerical Algorithms, vol. 54, no. 4, pp. 521–532, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. A. Gepreel, “The homotopy perturbation method applied to the nonlinear fractional Kolmogorov-Petrovskii-Piskunov equations,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1428–1434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Jafari and S. Momani, “Solving fractional diffusion and wave equations by modified homotopy perturbation method,” Physics Letters A, vol. 370, no. 5-6, pp. 388–396, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Mitkowski, “Approximation of fractional diffusion-wave equation,” Acta Mechanica et Automatica, vol. 5, no. 2, pp. 65–68, 2011.
  12. X. Zhang, J. Liu, J. Wen, B. Tang, and Y. He, “Analysis for one-dimensional time-fractional Tricomi-type equations by LDG methods,” Numerical Algorithms, vol. 63, no. 1, pp. 143–164, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. G. Sakar, F. Erdogan, and A. Yldrm, “Variational iteration method for the time-fractional Fornberg-Whitham equation,” Computers and Mathematics with Applications, vol. 63, no. 9, pp. 1382–1388, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. C.-S. Liu, “A new trial equation method and its applications,” Communications in Theoretical Physics, vol. 45, no. 3, pp. 395–397, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. C.-S. Liu, “Trial equation method to nonlinear evolution equations with rank inhomogeneous: mathematical discussions and its applications,” Communications in Theoretical Physics, vol. 45, no. 2, pp. 219–223, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. Y.-J. Cheng, “Classification of traveling wave solutions to the Vakhnenko equations,” Computers & Mathematics with Applications, vol. 62, no. 10, pp. 3987–3996, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Gurefe, A. Sonmezoglu, and E. Misirli, “Application of the trial equation method for solving some nonlinear evolution equations arising in mathematical physics,” Pramana-Journal of Physics, vol. 77, no. 6, pp. 1023–1029, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Bulut and B. Kilic, “Exact solutions for some fractional nonlinear partial differential equations via Kudryashov method,” E-Journal of New World Sciences Academy, vol. 8, no. 1, pp. 24–31, 2013.
  19. H. Bulut and B. Kilic, “Finding exact solution by using a new auxiliary equation for fractional RLW burges equation,” E-Journal of New World Sciences Academy, vol. 8, no. 1, pp. 1–10, 2013.
  20. Y. Pandir, Y. Gurefe, U. Kadak, and E. Misirli, “Classification of exact solutions for some nonlinear partial differential equations with generalized evolution,” Abstract and Applied Analysis, vol. 2012, Article ID 478531, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Gurefe, E. Misirli, A. Sonmezoglu, and M. Ekici, “Extended trial equation method to generalized nonlinear partial differential equations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5253–5260, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Pandir, Y. Gurefe, and E. Misirli, “Classification of exact solutions to the generalized Kadomtsev-Petviashvili equation,” Physica Scripta, vol. 87, pp. 1–12, 2013.
  23. H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Sahadevan and T. Bakkyaraj, “Invariant analysis of time fractional generalized Burgers and Korteweg-de Vries equations,” Journal of Mathematical Analysis and Applications, vol. 393, no. 2, pp. 341–347, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G. Jumarie, “Fractional Hamilton-Jacobi equation for the optimal control of nonrandom fractional dynamics with fractional cost function,” Journal of Applied Mathematics & Computing, vol. 23, no. 1-2, pp. 215–228, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. L. Sachdev and Ch. Srinivasa Rao, “N-wave solution of modified Burgers equation,” Applied Mathematics Letters, vol. 13, no. 4, pp. 1–6, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. Biswas, H. Triki, T. Hayat, and O. M. Aldossary, “1-soliton solution of the generalized Burgers equation with generalized evolution,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10289–10294, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet